# SDR DALA2020020100881

- Difficulty date: January 31, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 77,463 hours, 25,127 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

SHIP 5638 - ATB - ON CLIMB, FLT CREW EXPERIENCED RIGHT ENGINE VIBRATIONS, DECISION MADE TO RETURN TO SEA. MTC FOUND METAL IN THE TAILPIPE. CORRECTIVE ACTION: R/R #2 ENGINE PER AMDS WORK CARDS. OPS AND LEAK CHECK OKAY.
